CSpace
非线性时滞系统的k稳定性
章毅; 王联; 张毅
1994
Source Publication中国科学a辑数学
ISSN1006-9232
Volume024Issue:003Pages:247
Abstract本文研究非线性时滞系统的K-稳定性理论,在较一般的情况下建立了两个非线性时滞微分不等式,从而为研究K-稳定性提供了强有力的手段。文中利用了上述不等式分析了一些非线性时滞系统的K-稳定性条件,文末举例说明本文结果的优越性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49369
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
章毅,王联,张毅. 非线性时滞系统的k稳定性[J]. 中国科学a辑数学,1994,024(003):247.
APA 章毅,王联,&张毅.(1994).非线性时滞系统的k稳定性.中国科学a辑数学,024(003),247.
MLA 章毅,et al."非线性时滞系统的k稳定性".中国科学a辑数学 024.003(1994):247.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[章毅]'s Articles
[王联]'s Articles
[张毅]'s Articles
Baidu academic
Similar articles in Baidu academic
[章毅]'s Articles
[王联]'s Articles
[张毅]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[章毅]'s Articles
[王联]'s Articles
[张毅]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.